# SDR IPXA2015031887170

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 14,131 hours, 9,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NITROGEN CHARGE LOW ON MAIN CABIN DOOR EMERGENCY OPENING CYLINDER.  DEF L1 DOOR IAW MEL 52-11-01-5.  SERVICED MCD DAMPER IAW AMM 52-10-14-0301.  THIS CLEARS 548979, PLACARD REMOVED, DMP REVERSED.
